# SDR SWAA2021050364613

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E16461 -- FWD CARGO COMP. FLOOR SUPPORT ANGLE AT BS500D BETWEEN S25L & S25R WITH SEVERAL SPOTS OF CORROSION. / REPLACED FWD CARGO COMP FLOOR SUPPORT ANGLE AT STA 500D BETWEEN STR25L & STR25R TAG # WN1446 P.O. # 1684224; ANGLE BEING INSTALLED ON CARD # 5330-E-16461-NG
